# SDR CALA2025012702051

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,179 hours, 25,261 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0742B
- Condition: Faulted
- Location: Te Flaps
- Part time: 102,086 hours, 24,493 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM EICAS B FLAP ASYMMETRY TE FLAP ASSYM WHEN SELECTING FLAPS 25. R FLAP WENT TO 25 L WENT FROM 20 TO 17.5 LOG PAGE LOCKED DUE TO GO AROUND FOR INFO ONLY, BITE ALL 3 FSEU DID NOT REGISTERED ANY FAULTS ON LAST LEG. HAD A DEBRIEFING WITH THE PILOT. PILOT STATED THAT THERE WAS NO STATUS MSG AND DID NOT FEEL ANY ASYMMETRY. PILOT FOLLOWED THE QRH AND WHEN HE SELECTED TO FLAPS 20, BOTH FLAPS WENT TO 20. UNLOCK FOR SIGN OFF REMOVED AND REPLACED LEFT  TE FLAP POSITION TRANSMITTER IAW AMM 27-58-03. OPS CHECK GOOD.
